MathSciNet Relay Station
MathSciNet bibliographic data
MR899083 03C65 (06A05)
Pillay, Anand; Steinhorn, Charles Discrete $o$-minimal structures. Stability in model theory (Trento, 1984). Ann. Pure Appl. Logic 34 (1987), no. 3, 275–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement